User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Shi, H; Drton, M; Han, F 
Title:
On the power of Chatterjee’s rank correlation 
Abstract:
Chatterjee (2021) introduced a simple new rank correlation coefficient that has attracted much attention recently. The coefficient has the unusual appeal that it not only estimates a population quantity first proposed by Dette et al. (2013) that is zero if and only if the underlying pair of random variables is independent, but also is asymptotically normal under independence. This paper compares Chatterjee’s new correlation coefficient with three established rank correlations that also facilitat...    »
 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Biometrika 
Year:
2022 
Journal volume:
109 
Year / month:
2022-06 
Quarter:
2. Quartal 
Month:
Jun 
Journal issue:
Pages contribution:
317-333 
Language:
en 
Fulltext / DOI:
Publisher:
Oxford University Press (OUP) 
Print-ISSN:
0006-3444 
E-ISSN:
1464-3510 
Notes:
published online October 10, 2021 
Status:
Verlagsversion / published 
Date of publication:
01.06.2022 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text